Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The radius of convexity for starlike functions of order $ {1\over 2}$


Author: Thomas H. MacGregor
Journal: Proc. Amer. Math. Soc. 14 (1963), 71-76
MSC: Primary 30.42
DOI: https://doi.org/10.1090/S0002-9939-1963-0150282-6
MathSciNet review: 0150282
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Carathéodory, Theory of functions, Vol. 2, Chelsea, New York, 1954.
  • [2] A. Marx, Untersuchungen über schlichte Abbildungen, Math. Ann. 107 (1932), 40-67.
  • [3] G. Pólya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis, Vol. 1, Springer, Berlin, 1954.
  • [4] M. S. Robertson, On the theory of univalent functions, Ann. of Math. (2) 37 (1936), 374-408. MR 1503286
  • [5] A. Schild, On a class of univalent star shaped mappings, Proc. Amer. Math. Soc. 9 (1958), 751-757. MR 0095954 (20:2452)
  • [6] E. Strohhäcker, Beiträge zur Theorie der schlichten Funktionen, Math. Z. 37 (1933), 356-380. MR 1545400

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0150282-6
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society